# SDR FCPA201108230008

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: General aviation
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6110 · Propeller Assembly
- Part: Hub
- Condition: Gouged
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER IN SHOP FOR LEAKING OIL.  UPON DISASSEMBLY, FOUND CYLINDER MOUNT SURFACE ON HUB GOUGED.  NO DAMAGE OR REPAIR PERMITTED IN THIS AREA IAW SPM 100, 61-11-02.  PROPELLER BLADES, PN 93KB-0, SN'S:  BC164, BC039 AND K79615 ALL SCRATCHED ON BLADE SHANKS AT SECTION D-E.  NO SCRATCHES, CORROSION OR REPAIRS ALLOWED IN THIS AREA IAW SPM 61-10-02. THIS PROPELLER AFFECTED BY NE-09-48 DATED AUG. 14, 2009.
